# SDR NSVA20070047

- Difficulty date: February 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 41,753 hours, 47,819 cycles
- Engine: Ge CT75A2
- System (JASC): 7603 · Power Lever
- Part: Stop
- Condition: Malfunctioned
- Location: Flight Idle
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP HAD TO BE OVERRIDDEN DURING LANDING ROLL OUT.  RESET FLIGHT STOP WITH F1 REST TOOL.  OPS CHECK GOOD.
